# SDR DHL2006364506

- Difficulty date: April 25, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 48,162 hours, 27,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK FLANGE AT FS 45 - FS 46 AT LBL 38 HAS CORROSION.  REMOVED CORROSION AT FLANGE SEAT TRACK FS 45-46 LBL38 PER A300 SRM 51-40-11 ORIG MAT .078 MAT.  REMOVED .016 MAT.  REMAINING .052 FOUND OUT OF LIMITS PER A300 SRM 53-10-00 FIG 612.  CUTOUT DAMAGE AREA (3" BY 1") AS PER A300 SRM 53-10-10.  TREATED AREA AND PARTS REPAIR WITH ALODINE AND PRIMER AND PAINT PER A300 SRM 51-40-12 AND INSTALLED REPAIR AS PER A300 SRM 53-10-10 MAT USED BAC1505-101167, 9" LENGTH PO NR 024494.
